# SDR ASOA20151025061

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 36,282 hours, 27,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204261
- Condition: No Test
- Location: Cabin
- Part time: 13,028 hours, 9,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED F/A COULD NOT TEST SMOKE DETECTOR.  MAINTENANCE INSPECTED AND REPLACED THE SMOKE DETECTOR SENSOR.  OPS CHECKS WERE GOOD.
